# SDR SWIA2018080244948

- Difficulty date: June 23, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 29,049 hours, 27,114 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CORROSION ON THE DD6 INTERCOSTAL. (C-CHECK) RO: 08/01/2018 REMOVED AND REPLACED PASSENGER DOOR INTERCOSTAL DD6 IAW SRM. ALL CHECKS GOOD.
